Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Kleshchev's decomposition numbers and branching coefficients in the Fock space


Authors: Joseph Chuang, Hyohe Miyachi and Kai Meng Tan
Journal: Trans. Amer. Math. Soc. 360 (2008), 1179-1191
MSC (2000): Primary 17B37; Secondary 20C08
Published electronically: October 2, 2007
MathSciNet review: 2357693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give combinatorial descriptions of some coefficients of the canonical basis of the $ q$-deformed Fock space representation of $ U_q(\widehat{\mathfrak{sl}}_e)$ and of some matrix entries for the action of the Chevalley generators $ f_r$ with respect to the canonical basis. These are $ q$-analogues of results of Kleshchev on decomposition numbers and branching coefficients for symmetric groups and Schur algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B37, 20C08

Retrieve articles in all journals with MSC (2000): 17B37, 20C08


Additional Information

Joseph Chuang
Affiliation: Department of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, United Kingdom
Email: joseph.chuang@bris.ac.uk

Hyohe Miyachi
Affiliation: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464-8602, Japan
Email: miyachi@math.nagoya-u.ac.jp

Kai Meng Tan
Affiliation: Department of Mathematics, National University of Singapore, 2, Science Drive 2, Singapore 117543
Email: tankm@nus.edu.sg

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04202-X
PII: S 0002-9947(07)04202-X
Received by editor(s): July 23, 2005
Published electronically: October 2, 2007
Article copyright: © Copyright 2007 American Mathematical Society